MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SCREW,6.5MM DIA,20MM LG; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US S-ROM*SCREW,6.5MM DIA,20MM LG; BONE SCREWS AND PINS : SCREWS
Model Number 55-6071
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2007.It was reported that the revision surgery was scheduled on (b)(6) 2020 due to pain.There was suspicion of armd.No further information is available.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10162475
Report Number1818910-2020-13965
Device Sequence Number3622941
Product Code LPH
UDI-Device Identifier10603295175919
UDI-Public10603295175919
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55-6071
Device Catalogue Number556071
Device Lot Number310707R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 ULTAMET 28MM HEADS +0; PINN-A MULTIHOLE ACET CUP 48MM; PINNACLE MTL INS NEUT28IDX48OD; S-ROM*SCREW,6.5MM DIA,15MM LG; S-ROM*SCREW,6.5MM DIA,15MM LG; S-ROM*SCREW,6.5MM DIA,15MM LG; S-ROM*SLEEVE PRX ZTT, 20B-SML; SROM 9/10 20X14X145 36; 9/10 ULTAMET 28MM HEADS +0; PINN-A MULTIHOLE ACET CUP 48MM; PINNACLE MTL INS NEUT28IDX48OD; S-ROM*SCREW,6.5MM DIA,15MM LG; S-ROM*SCREW,6.5MM DIA,15MM LG; S-ROM*SCREW,6.5MM DIA,15MM LG; S-ROM*SLEEVE PRX ZTT, 20B-SML; SROM 9/10 20X14X145 36
Outcome Attributed to Adverse Event Required Intervention;